# SDR TSAA9933020

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY FLOOR LIGHT BATTERY PACKS DUE TO INOP FOR POSITIONS 1, 2, 3 AND 4.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
